Open Access
Translator Disclaimer
February, 1974 On Constructive Convergence of Measures on the Real Line
Y. K. Chan
Ann. Probab. 2(1): 131-135 (February, 1974). DOI: 10.1214/aop/1176996757

Abstract

This is a discussion how Levy's Continuity Theorem can be proved without idealistic compactness arguments, and how it can then be used to give constructive proofs to some limit theorems.

Citation

Download Citation

Y. K. Chan. "On Constructive Convergence of Measures on the Real Line." Ann. Probab. 2 (1) 131 - 135, February, 1974. https://doi.org/10.1214/aop/1176996757

Information

Published: February, 1974
First available in Project Euclid: 19 April 2007

zbMATH: 0278.60004
MathSciNet: MR356178
Digital Object Identifier: 10.1214/aop/1176996757

Subjects:
Primary: 60B10
Secondary: 02E99

Keywords: Constructive mathematics , convergence of measures on the real line

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.2 • No. 1 • February, 1974
Back to Top